# SDR CALA2013100191637

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 69,546 hours, 25,372 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT LEAK EICAS MESSAGE DISPLAYED AT ALL TIMES & WILL NOT EXTINGUISH.  REPLACED DUCT LEAK WW FIRE.  OPERATIONS CHECKED GOOD.
